The first part of this note contains a review of basic properties of the variety of lines contained in an embedded projective variety and passing through a general point. In particular we provide a detailed proof that for varieties defined by quadratic equations the base locus of the projective second fundamental form at a general point coincides, as a scheme, with the variety of lines. The second part concerns the problem of extending embedded projective manifolds, using the geometry of the variety of lines. Some applications to the case of homogeneous manifolds are included.
|Titolo:||Lines on projective varieties and applications|
|Data di pubblicazione:||2012|
|Citazione:||Lines on projective varieties and applications / RUSSO F. - In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. - ISSN 0009-725X. - 61:1(2012), pp. 47-64.|
|Appare nelle tipologie:||1.1 Articolo in rivista|